Retina Gallery ~ Full Sized Retina Images

Library of Free, Non-Copyrighted Retina Images and Videos

Choose your language:



I saw this pleasant 37-year-old man in the office on March 4, 2008. He has noticed decreased vision in the left eye since around February 14th. He has started on a nasal inhaler for his allergies, which is Veramyst, which is a steroid inhaler. He may have started that before the vision loss. He is not sure. It is a new medication. VISUAL ACUITY: OD 20/20, OS 20/25. IOP: OD 13, OS 15. SLIT LAMP EXAM: Normal with clear lenses. EXTENDED OPHTHALMOSCOPY: OD: Vertical C/D ratio is 0.3. There is no posterior vitreous separation. The macula and periphery look healthy. OS: Vertical C/D ratio is 0.3 There is no posterior vitreous separation. There is serous macular detachment. OCT SCAN: The OCT from your office shows a serous macular detachment in the left eye. Photos confirm clinical findings. FLUORESCEIN ANGIOGRAM: Shows a leaky spot just inferior to the foveal avascular zone in the left eye. I checked his blood pressure and it was 130/80. IMPRESSION: 1. IDIOPATHIC CENTRAL SEROUS RETINOPATHY – LEFT EYE 2. POSSIBLE STEROID-INDUCED CENTRAL SEROUS RETINOPATHY – LEFT EYE DISCUSSION: I explained to the patient he does have central serous retinopathy in the left eye. This is sometimes related to steroid use. I suggested he stop the inhaler. I asked him to return for a check in three months, sooner should he notice any problem. He will see you back periodically. I assured him there is a 95% chance the retinal swelling will subside on its own without any need for therapy, but I warned him there is a 25% recurrence rate.

csrrf.png
Central Serous Retinopathy142 viewsRed Free photo44444
(1 votes)
Add to Favorites
csrfa1.png
Central Serous Retinopathy132 viewsLater FA00000
(0 votes)
Add to Favorites
csrfa2.png
Central Serous Retinopathy138 viewsEarly FA00000
(0 votes)
Add to Favorites
csrfp.png
Central Serous Retinopathy148 viewsFundus photo showing serous RD00000
(0 votes)
Add to Favorites
csroct.jpg
Central Serous Retinopathy153 viewsOCT scan showing serous RD00000
(0 votes)
Add to Favorites
     
5 files on 1 page(s)
Favorites Actions
           

I saw this pleasant 37-year-old man in the office on March 4, 2008. He has noticed decreased vision in the left eye since around February 14th. He has started on a nasal inhaler for his allergies, which is Veramyst, which is a steroid inhaler. He may have started that before the vision loss. He is not sure. It is a new medication. VISUAL ACUITY: OD 20/20, OS 20/25. IOP: OD 13, OS 15. SLIT LAMP EXAM: Normal with clear lenses. EXTENDED OPHTHALMOSCOPY: OD: Vertical C/D ratio is 0.3. There is no posterior vitreous separation. The macula and periphery look healthy. OS: Vertical C/D ratio is 0.3 There is no posterior vitreous separation. There is serous macular detachment. OCT SCAN: The OCT from your office shows a serous macular detachment in the left eye. Photos confirm clinical findings. FLUORESCEIN ANGIOGRAM: Shows a leaky spot just inferior to the foveal avascular zone in the left eye. I checked his blood pressure and it was 130/80. IMPRESSION: 1. IDIOPATHIC CENTRAL SEROUS RETINOPATHY – LEFT EYE 2. POSSIBLE STEROID-INDUCED CENTRAL SEROUS RETINOPATHY – LEFT EYE DISCUSSION: I explained to the patient he does have central serous retinopathy in the left eye. This is sometimes related to steroid use. I suggested he stop the inhaler. I asked him to return for a check in three months, sooner should he notice any problem. He will see you back periodically. I assured him there is a 95% chance the retinal swelling will subside on its own without any need for therapy, but I warned him there is a 25% recurrence rate.